Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 40, NWS Miami, FL

May 21, 20204 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at May 21, 2020, 3:05 PM EDT for 4 counties in Florida. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2020, 3:05 PM EDT (19:05 UTC)
Expired
May 21, 2020, 4:00 PM EDT
In force
55 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 112 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2035 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2035 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS52 KMFL 211905
SVRMFL
FLC011-021-051-099-212000-
/O.NEW.KMFL.SV.W.0040.200521T1905Z-200521T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
305 PM EDT Thu May 21 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  East central Collier County in southwestern Florida...
  Eastern Hendry County in southern Florida...
  Northern Broward County in southeastern Florida...
  Southwestern Palm Beach County in southeastern Florida...

* Until 400 PM EDT.

* At 305 PM EDT, severe thunderstorms were located along a line
  extending from near Montura to near Big Cypress Seminole
  Reservation, moving northwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Montura, Big Cypress Seminole Reservation, Big Cypress National
  Preserve, Devils Garden and Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1905Z 137DEG 6KT 2662 8106 2625 8094 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RAG
2 follow-up statements
616 
WWUS52 KMFL 211921
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
321 PM EDT Thu May 21 2020

FLC011-021-051-099-212000-
/O.CON.KMFL.SV.W.0040.000000T0000Z-200521T2000Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
321 PM EDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL COLLIER...EASTERN HENDRY...NORTHERN BROWARD AND
SOUTHWESTERN PALM BEACH COUNTIES...

At 320 PM EDT, severe thunderstorms were located along a line
extending from near Montura to 6 miles southeast of Hendry
Correctional to near Big Cypress Seminole Reservation to Miccosukee
Service Plaza, moving west at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Montura, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Devils Garden and Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1920Z 101DEG 6KT 2663 8107 2627 8111 2626 8091 2615
8085

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RAG
113 
WWUS52 KMFL 211944
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
344 PM EDT Thu May 21 2020

FLC011-021-051-099-212000-
/O.CON.KMFL.SV.W.0040.000000T0000Z-200521T2000Z/
Collier FL-Hendry FL-Broward FL-Palm Beach FL-
344 PM EDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL COLLIER...EASTERN HENDRY...NORTHERN BROWARD AND
SOUTHWESTERN PALM BEACH COUNTIES...

At 343 PM EDT, severe thunderstorms were located along a line
extending from near Montura to 10 miles north of Rotenberger Wildlife
Refuge to near Hendry Correctional to Miccosukee Indian Reservation,
and are nearly stationary.
 
HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Montura, Big Cypress Seminole Reservation, Big Cypress National
Preserve, Devils Garden and Rotenberger Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2674 8122 2600 8114 2608 8064 2673 8090
TIME...MOT...LOC 1943Z 229DEG 3KT 2672 8108 2655 8089 2631 8113 2619
8087

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RAG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:41 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 21, 1:41 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
141 PM EDT Thu May 21 2020

.Aviation...
TSRA/VCTS have developed across the interior and east coast
this afternoon. Have included tempos for these terminals in the
event any strong gusts impact the airfields over the next several
hours. Winds should diminish overnight, gradually becoming
easterly by the end of the TAF period.

&&

.Prev Discussion... /issued 944 AM EDT Thu May 21 2020/

Update...

A quieter start to the morning compared to yesterday. However,
GOES- 16 visible satellite imagery reveals very little in the way
of cloud cover, which will allow for plentiful insolation across
the peninsula. And with warm, moisture-rich southerly flow in
place, both the Gulf and Atlantic sea breezes should be able to
push inland and become the focus for convective development this
afternoon. In fact, the morning 21.12Z MIA sounding already
exhibits convective potential with 3232 j/kg of surface-based
CAPE. This value should grow upwards to approx. 4000 j/kg, as
daytime heating increases and works in concert with low- level
moisture already in place.

As a shortwave that is apparent in water vapor imagery pushes
eastward, a pocket of colder air will continue to advect across
South Florida, dropping 500mb temperatures (which are already
cooler than average) to around -10 to -11 deg C. This colder air
aloft, combined with low-level lapse rates near 8 degC/km this
afternoon due to the sufficient warming, indicate there is a
potential for the development of a few strong to severe storms.
With DCAPE values already around 1200 j/kg, locally strong
downbursts will be one of the main hazards, along with hail, heavy
rainfall, and frequent lightning.

While highly uncertain, it is not out of the realm of possibility
for few a funnel clouds to materialize, where locally enhanced
SRH develops with backed southeast to easterly winds along the the
Atlantic sea breeze boundary. Overall, greatest convective
coverage should be across the interior, with southerly flow
shifting the concern near the Lake Okeechobee region later in the
afternoon through early evening. Current timing of convection is
between 1PM EDT to 8PM EDT. Please stay informed with the latest
forecast information from NWS Miami as these potential hazards
evolve.

Prev Discussion... /issued 746 AM EDT Thu May 21 2020/

Aviation...
Generally SE flow across the terminals through the TAF period,
with the exception of KAPF, which should veer westerly after 18Z
as the Gulf seabreeze pushes inland. TSRA should develop over the
interior this afternoon, owing to VCSH in the TAFs. However, at
this time, confidence in coverage over the airfields remains too
uncertain and will monitor VCTS/TSRA as the day unfolds and will
handle with amendments as necessary.

Prev Discussion... /issued 305 AM EDT Thu May 21 2020/

A Few Strong To Severe T'storms Possible Today...

Short Term (Today through Friday Night)...
Looking aloft, a very interesting mid and upper level pattern
currently resides across the eastern portions of the United States.
A rex block characterized by a deep upper level low across the
Tennessee Valley and an upper level high across the Great Lakes.
This pattern is will remain locked into place through at least
Friday before a kicker amplifies across the central plains and
begins to eject the upper low north and east with time.

All this will translate to an upper level cold pocket across the
southeast. An H5 vort lobe/spoke will rotate over the region today
and will help spark additional diurnal convection, especially
combined with the sea breeze interaction and any residual boundaries
that linger. With the aforementioned cool pocket aloft, lapse rates
will favor moderate instability. Forecast soundings are still
showing and inverted V sounding as well as favorable DCAPE values,
which will be supportive of a few damaging wind gusts. The taller,
more robust updrafts may contain small hail, especially across the
Lake Okeechobee region. Furthermore, waterspout potential will
increase today with favorable low level winds. We'll need to watch
individual boundaries offshore for this potential. Finally, with
an overall weaker flow aloft and PWATs starting to approach 2",
especially up around the lake, some localized flooding may be
possible.

As the impulse begins to move northward away from the region today,
weak upper level ridging will begin to move into the region, which
should overall limit convection overnight, except across the coastal
waters. With the subsidence and lower rain chances, temperatures
will be a degree or two higher on Friday with much of the region
exceeding 90 degrees, especially along the Gulf coast.

Long Term (Saturday through Wednesday)...
Going into the weekend, high pressure aloft remains mostly in
control. Still can't rule out daily sea breeze convection,
especially across the interior as a summerlike pattern begins to set
up. This diurnal convective pattern similar again to a summerlike
pattern will continue through the long term, however, the upper
levels look fairly interesting. Another blocking pattern begins to
set up early next week with the ridge parked over the eastern US
trapping an upper level low across the western Gulf of Mexico and
another near Bermuda. This setup is tricky. Will an active southerly
flow develop or will the high be close enough to allow for lighter
upper level winds and subsidence (a bit drier)? The models
indicate our region will be stuck between all three. The overall
outcome looks to be about the same, again as stated
above...summerlike convection and warmth, but we'll lean a bit
more toward a warmer solution with the highest heights/thicknesses
somewhat closer.

Marine...
The surface flow will gradually back to an easterly direction today
and will persist through the upcoming weekend and likely beyond.
Seas have started to increase across the Atlantic as northeasterly
swells from what once was TS Arthur have started to affect portions
of the Atlantic coast. Some hazardous boating conditions will be
possible as 5 to 7 ft swells build today and persist into Friday.
Some improvement is forecast later this weekend and early next week,
however, scattered diurnally driven convection will be possible each
day, which could locally agitate seas, generate frequent cloud-to-
water lightning, and possibly produce waterspouts.

Beach Forecast...
A moderate to high risk of rip currents will be present across the
Atlantic beaches today into Friday as northeasterly swells from what
once was TS Arthur interact with our coastline. No issues expected
along the Gulf outside of a few scattered T'storms.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  88  74  86  75 /  30   0  10  10
Fort Lauderdale  87  77  86  77 /  20   0  10  10
Miami            88  76  86  76 /  20   0  10  20
Naples           88  72  90  72 /  10  10  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for FLZ168.

AM...Small Craft Advisory until 10 AM EDT Friday for AMZ650-670.

GM...None.
&&

Aviation...11/HVN
Hazardous weather outlook, May 21, 11:07 AM EDT, 3 hours 58 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1107 AM EDT Thu May 21 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
220315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1107 AM EDT Thu May 21 2020

...A FEW STRONG STORMS POSSIBLE ACROSS THE INTERIOR TODAY...
...HIGH RISK OF RIP CURRENTS BEACHES FOR PALM BEACH COUNTY...
...SMALL CRAFT ADVISORY ATLANTIC WATERS FOR PALM BEACH COUNTY...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip Currents: There is a High Risk of Rip Currents along the beaches
of Palm Beach County and a Moderate Risk of Rip Currents along rest
of the east coast beaches of South Florida.

Thunderstorms: Isolated to scattered thunderstorms are possible
across South Florida with the best coverage over the interior and
Lake Okeechobee region. A few of the storms could become strong with
the primary hazards being gusty winds, frequent lightning strikes,
small hail, and heavy rainfall.

Wind: Strongest storms could produce wind gusts up to 50 mph, and
perhaps greater in one or two storms especially over the interior
areas.

Hail: Strongest storms could produce hail up to penny size.

Flooding: Heavy rainfall from thunderstorms, and repeated rounds of
showers and storms, can produce flooding in low lying and poor
drainage areas, especially over the interior areas of South Florida.

Seas: The seas will be building up to 7 feet in the gulf stream
waters of Palm Beach County due to northeast swells. A Small Craft
Advisory in effect for the Atlantic waters off Palm Beach County.

Waterspouts: There is a Moderate chance of waterspouts with any
thunderstorms and showers that do develop over the Atlantic and
Biscayne Bay waters and a slight chance over the Gulf and Lake
Okeechobee waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

There will be a chance of daily thunderstorms across South Florida
through the weekend into early next week. Gusty winds, locally heavy
rainfall, lightning, and waterspouts will be possible with the
strongest storms.

A long period northeast swell from once was Tropical Storm Arthur
will continue across the Atlantic waters of South Florida through
early this weekend. This will allow for the Atlantic seas to remain rough
especially over the Palm Beach Atlantic waters through early this
weekend.

The threat of rip currents for Atlantic beaches will also continue
into this weekend as winds become more easterly over South Florida
along with the northeast swells.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over the interior areas. Please
relay any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, May 21, 2:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             1 WNW CORAL SPRINGS     26.28N 80.28W
05/21/2020  E1.00 INCH       BROWARD            FL   PUBLIC

            VIDEO VIA TWITTER REPORTS OF QUARTER SIZE
            HAIL NEAR SAMPLE ROAD AND SAWGRASS EXPY IN
            CORAL SPRINGS.

&&

KELLY
Special weather statement, May 21, 2:35 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
235 PM EDT Thu May 21 2020

FLZ066-067-070-071-211915-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
235 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY...NORTHWESTERN BROWARD AND SOUTHWESTERN PALM
BEACH COUNTIES UNTIL 315 PM EDT...

* At 234 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Miccosukee Service Plaza, or 32
  miles west of Pembroke Pines. This storm was nearly stationary.

* Nickel size hail, funnel clouds, and winds in excess of 45 mph
  possible with this storm.

* Locations impacted include...
  Miccosukee Indian Reservation, Big Cypress Seminole Reservation,
  Miccosukee Service Plaza, Big Cypress National Preserve and West
  Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2614 8066 2601 8085 2621 8110 2634 8099
      2641 8076
TIME...MOT...LOC 1834Z 143DEG 2KT 2616 8083

RAG
Special weather statement, May 21, 2:39 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
239 PM EDT Thu May 21 2020

FLZ067-068-168-211930-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
239 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 330 PM EDT...

* At 239 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over The Acreage, or near
  Wellington, moving south at 5 mph.

* Dime size hail and winds in excess of 45 mph possible with this
  storm.

* Locations impacted include...
  West Palm Beach, Wellington, Jupiter, Palm Beach Gardens, Lake
  Worth, Riviera Beach, Tequesta, Greenacres, Royal Palm Beach, Palm
  Springs, Lake Park, Atlantis, Haverhill, Cloud Lake, Palm Beach
  International Airport, Golden Lakes, North County Airport,
  Loxahatchee Groves, Lion Country Safari Park and Gun Club Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2659 8007 2666 8044 2696 8038 2696 8009
TIME...MOT...LOC 1839Z 017DEG 5KT 2675 8022

SPM
Special weather statement, May 21, 2:40 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
240 PM EDT Thu May 21 2020

FLZ066-067-211930-
Hendry FL-Inland Palm Beach County FL-
240 PM EDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENDRY AND
SOUTHWESTERN PALM BEACH COUNTIES UNTIL 330 PM EDT...

* At 240 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles southwest of Lake Harbor,
  moving east at 5 mph.

* Nickel size hail, funnel clouds, and winds in excess of 45 mph
  possible with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Lake Harbor, Okeelanta, Belle Glade Camp
  and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2644 8099 2673 8095 2673 8061 2643 8063
TIME...MOT...LOC 1840Z 258DEG 5KT 2659 8088

RAG
Local storm report, May 21, 2:57 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 NW WESTON             26.12N 80.40W
05/21/2020  E0.88 INCH       BROWARD            FL   PUBLIC

            REPORTS OF NICKEL SIZE HAIL WITH STORM IN
            WESTON NEAR SADDLE CLUB ROAD.

&&

KELLY
Local storm report, May 21, 3:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT THU MAY 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          1 SSW BELLE GLADE       26.68N 80.67W
05/21/2020                   PALM BEACH         FL   TRAINED SPOTTER

            MULTIPLE TRAINED SPOTTERS IN BELLE GLADE
            CALLED TO REPORT A LAND SPOUT TORNADO
            OCCURRING IN AN OPEN FIELD.

&&

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:41 PM EDTSpecial Marine WarningMFL49 min
May 20, 8:46 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
May 20, 9:10 PM EDTSpecial Weather StatementMFLPalm Beach50 min
May 20, 9:20 PM EDTSpecial Marine WarningMFL55 min
May 20, 9:56 PM EDTSpecial Weather StatementMFLPalm Beach64 min
May 20, 10:13 PM EDTSpecial Marine WarningMFL92 min
May 20, 11:36 PM EDTSpecial Marine WarningMFL114 min
May 21, 2:50 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade92 min
May 21, 3:10 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach6 days
May 21, 3:13 AM EDTSmall Craft AdvisoryMFL31 hr
May 21, 12:12 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 21, 12:59 PM EDTSpecial Weather StatementMFLPalm Beach46 min
May 21, 1:00 PM EDTSpecial Weather StatementMFLBroward45 min
May 21, 1:03 PM EDTSpecial Weather StatementMFLMonroe42 min
May 21, 1:09 PM EDTSpecial Weather StatementMFLBroward36 min
May 21, 1:13 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach47 min
May 21, 1:28 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade14 min
May 21, 1:39 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe51 min
May 21, 1:41 PM EDTSpecial Weather StatementMFLBroward49 min
May 21, 1:48 PM EDTSevere Thunderstorm WarningMFLBroward42 min
May 21, 1:52 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 21, 1:58 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
May 21, 2:07 PM EDTSevere Thunderstorm WarningMFLPalm Beach38 min
May 21, 2:18 PM EDTSpecial Weather StatementMFLBroward42 min
May 21, 2:35 PM EDTSpecial Weather StatementMFLBroward40 min
May 21, 2:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 21, 2:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 21, 2:50 PM EDTTornado Warning Tornado observedMFLPalm Beach25 min
May 21, 3:02 PM EDTSpecial Marine WarningMFL88 min
May 21, 3:24 PM EDTSpecial Weather StatementMFLHendry66 min
May 21, 3:29 PM EDTSpecial Weather StatementMFLBroward, Palm Beach46 min
May 21, 3:47 PM EDTSpecial Weather StatementMFLGlades43 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry63 min
May 21, 4:19 PM EDTSpecial Marine WarningMFL86 min
May 21, 4:36 PM EDTAreal Flood AdvisoryMFLGlades, Hendry114 min
May 21, 4:46 PM EDTSevere Thunderstorm WarningMFLGlades29 min
May 21, 6:02 PM EDTSpecial Weather StatementMFLMonroe43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.